# SDR DALA2024022102450

- Difficulty date: February 18, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 74,425 hours, 34,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Module
- Part number: UNKNOWN
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3263 DISC: ROW 15 AISLE SEAT FWD EMERGENCY LIGHT INOP. C/A: REMOVED FWD LIGHT MODEUL PER A320 MM 33-51 412796. INST LITE MODULE CKS OK PER A320MM 33-51. (LP: 4897943)
